The Diabetes Forum Support Community For Diabetics Online banner

1 - 8 of 8 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi. My name is Misty, I am a 32 y/o married mother of 2. I was diagnosed with type 2 diabeties October 19th 2010. I was hypoglycemic for many years before this and it seems a bit odd to me that I recieved the Depo pevera shot for feminine issues and then 2 weeks later I end as being diabetic. I have done a bit of research on my own and have found that it states on the information insert of the depo that it can make BG levels fluctuate. I am afraid that if the depo runs it's course and I am taking the meds, I will crash.

There is alot I do understand as of yet, but I am learning slowly. I hope to learn much more while I am here.

Thanks,
Misty :eek:
 

·
Registered
Joined
·
24,394 Posts
Hello Misty, welcome to Diabetes Forum. I am way too old to know about the depo provera shot, but there are others here who know way more than me! There is a wealth of experience, knowledge and wisdom on this board, and if you'll just give us a little time, we may be able to come up with some ideas.
 

·
Anti-Man Made Carbs!
Joined
·
1,891 Posts
Welcome to the forum

i hope that you visit us regularly. This is by far, THE best place for us diabetics to talk freely and openly about whats going on with us.

Please feel free to ask any questions that you might have, as i feel that there are no "dumb" questions

You can do this, you can.

-Eric
 

·
Registered
Joined
·
8,607 Posts
Hello and welcome. As Eric says, there's no such thing as a dumb question on this forum or anywhere.

Raise any diabeties related topic and ask any questions that you need help with, those who have been there and found out the hard way are only too happy to share their knowledge and experience.

Best wishes,

John
 

·
Registered
Joined
·
22 Posts
Hi. My name is Misty, I am a 32 y/o married mother of 2. I was diagnosed with type 2 diabeties October 19th 2010. I was hypoglycemic for many years before this and it seems a bit odd to me that I recieved the Depo pevera shot for feminine issues and then 2 weeks later I end as being diabetic. I have done a bit of research on my own and have found that it states on the information insert of the depo that it can make BG levels fluctuate. I am afraid that if the depo runs it's course and I am taking the meds, I will crash.

There is alot I do understand as of yet, but I am learning slowly. I hope to learn much more while I am here.

Thanks,
Misty :eek:


Why don't you try taking some more blood tests in another lab just for a second opinion?
 

·
Registered
Joined
·
1 Posts
Hello! I am Nancy. I came across this forum and surf with this forum.
I like it much and looks informative. I would like to say hello to all the forum members.
Hope have a good time with you all.
 

·
Registered
Joined
·
158 Posts
hi

Hi. My name is Misty, I am a 32 y/o married mother of 2. I was diagnosed with type 2 diabeties October 19th 2010. I was hypoglycemic for many years before this and it seems a bit odd to me that I recieved the Depo pevera shot for feminine issues and then 2 weeks later I end as being diabetic. I have done a bit of research on my own and have found that it states on the information insert of the depo that it can make BG levels fluctuate. I am afraid that if the depo runs it's course and I am taking the meds, I will crash.

There is alot I do understand as of yet, but I am learning slowly. I hope to learn much more while I am here.

Thanks,
Misty :eek:
BC like several other medications can make blood sugars rise but its usually not to the point of being diagnosed with full blown diabetes especially since you were hypoglacemic in the beginning
 
1 - 8 of 8 Posts
Top